# SDR FDEA202507111177

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 61,339 hours, 9,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 457W101465
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR FITTING FOUND CORROSION AT STA1434 RBL40. MAIN DECK CARGO FLOOR FITTING CORROSION AT STA1434 RBL40 REMOVED AND EVALUATED:   THE REWORKED AREA AT ZONE "B", THE MAX ALLOWABLE BLEND OUT IS 0.030", THE MAX CLEAN   UP DEPTH IS X=0.092", FOUND OUT OF LIMIT AS PER B777 SRM53-00-52-1A ALLOWABLE DAMAGE 3   FIGURE102 REV: 47.6. THE FLOOR FITTING FABRICATED AND REPLACED AS PER EA G-2550-  T0384050 P1, TITLE: EQUIP. FURNISHINGS - CARGO/LOADING SYSTEM - MDC CARGO HANDLING   SYSTEM FITTING CORROSION REPAIR AT STA1434 RBL40. REFER TO WRI: 25506951 FOR WORK   DETAILS. THIS IS A MINOR REPAIR PER GMM6-2-100.
